Alert archive / South Dakota / Flash Flood Warnings in 2008
Flash Flood Warning 1, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at May 29, 2008, 6:21 PM CDT for Bon Homme County, Yankton County, South Dakota. It was in force for 114 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2008, 6:21 PM CDT (23:21 UTC)
- Expired
- May 29, 2008, 8:15 PM CDT
- In force
- 114 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bon Homme County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 120 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 6:59 PM CDT | FLASH FLOOD | 6 Wsw Tabor, SD | WATER OVER SEVERAL ROADWAYS INCLUDING HIGHWAY 52...COUNTY ROAD 417 AND APPLETREE ROAD |
| May 29, 6:59 PM CDT | FLASH FLOOD | 6 Wsw Tabor, SD | WATER OVER SEVERAL ROADWAYS INCLUDING HIGHWAY 52...COUNTY ROAD 417 AND APPLETREE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KFSD 292323
FFWFSD
SDC009-135-300115-
/O.NEW.KFSD.FF.W.0001.080529T2321Z-080530T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
621 PM CDT THU MAY 29 2008
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BON HOMME COUNTY IN SOUTHEAST SOUTH DAKOTA
WESTERN YANKTON COUNTY IN SOUTHEAST SOUTH DAKOTA
* UNTIL 815 PM CDT
* AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 8
MILES SOUTHEAST OF SCOTLAND INTO NORTH CENTRAL NEBRASKA. THE LINE
OF STORMS IS MOVING TO THE EAST AT 10 MPH.
* SNATCH CREEK...EMANUEL CREEK AS WELL AS THE CITIES OF TYNDALL AND
TABOR WILL BE AFFECTED BY FLASH FLOODING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA. THIS RAINFALL COMBINED WITH RAINFALL OF AROUND 1 INCH
WILL CAUSE SMALL CREEKS AND DITCHES TO RAPIDLY RISE AND FLOOD.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4283 9815 4285 9816 4317 9788 4317 9751
4285 9759 4286 9763 4283 9769 4285 9772
4284 9780 4286 9785 4285 9788 4278 9793
4276 9803
TIME...MOT...LOC 2321Z 279DEG 9KT 4306 9761 4277 9818
$$
SCHUMACHER1 follow-up statement
000
WGUS73 KFSD 300004
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
701 PM CDT THU MAY 29 2008
SDC009-135-300115-
/O.CON.KFSD.FF.W.0001.000000T0000Z-080530T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YANKTON SD-BON HOMME SD-
701 PM CDT THU MAY 29 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR BON
HOMME AND WESTERN YANKTON COUNTIES...
AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF TABOR TO 10
MILES SOUTHWEST OF SPRINGFIELD..MOVING EAST AT 10 MPH.
ADDITIONAL RAINFALL AMOUNTS OF AROUND 1 INCH ARE POSSIBLE IN
SOUTHEAST BON HOMME AND WESTERN YANKTON COUNTIES THROUGH 730 PM CDT.
SMALL CREEKS...SUCH AS BEAVER CREEK SOUTH OF LESTERVILLE...MAY SEE
RAPID RISES AND FLOODING. IN ADDITION...LOW LYING ROADS MAY BE
FLOODED.
AT 659 PM CDT...BON HOMME COUNTY SHERIFF REPORTED WATER OVER SEVERAL
ROADS SOUTH OF TABOR. AFFECTED ROADS INCLUDE HIGHWAY 52 AND APPLE
TREE ROAD...APPROXIMATELY 6 MILES SOUTH OF TABOR. THERE WAS ALSO
WATER REPORTED OVER 417TH AVENUE SOUTH OF TYNDALL.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 4283 9815 4285 9816 4317 9788 4317 9751
4285 9759 4286 9763 4283 9769 4285 9772
4284 9780 4286 9785 4285 9788 4278 9793
4276 9803
TIME...MOT...LOC 0001Z 279DEG 9KT 4304 9747 4275 9805
$$
SCHUMACHERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at May 29, 10:40 AM CDT, 7 hours 41 minutes earlier.
Area forecast discussion, May 29, 10:40 AM CDT, 7 hours 41 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1040 AM CDT THU MAY 29 2008
.DISCUSSION...
LATEST NAM GUIDANCE SHOWS THE SFC WRMFNT TRYING TO LIFT NWD THIS
AFTERNOON AND EVENING...EVENTUALLY TO A POSITION FROM JERAULD COUNTY
IN CENTRAL SD...EWD TO COTTONWOOD COUNTY IN SW MN. RAIN COOLED
STRATUS CONTS TO BE THE MAIN CHALLENGE IN FIGURING OUT SVR WX
DEVELOPMENT LATER TODAY. MUCH OF NORTH CENTRAL TO NE NEB IS MIRED IN
STRATUS. BUT SOME OF THAT WL LIKELY BEGIN TO ERODE AS MIDDAY
PROGRESSES AS IT LOOKS FAIRLY SHALLOW ON THE VIS PICTURE. FURTHER
NORTH...THERE ARE A FEW BREAKS IN THE STRATUS IN THE FSD FA BUT FOR
THE TIME BEING...ANY CLEARING IN THIS FA WL BE HIGHLY SELF
DESTRUCTIVE FOR MUCH OF THE DAY. BUT AT ANY RATE...IF THE N CENTRAL
TO NERN SECTIONS OF NEB DO PARTIALLY CLEAR OUT AS THE AFTERNOON
PROGRESSES...ONE CAN EXPECT RAPID DESTABILIZATION IN THOSE AREAS
WITH STRONG...DEEP LYR SHEAR NOTED NEAR THE PROJECTED WRMFNT
BOUNDARY THRU THE SRN PARTS OF THE FSD FA. 50KTS OF BULK SHEAR.
LATEST NAM DOES TRY TO HINT AT SUPERCELLULAR DEVELOPMENT JUST SOUTH
OF GREGORY COUNTY SD BETWEEN 00Z AND 03Z THIS EVENING...THEN MOVG
EWD AS AN MCS ACROSS THE SRN PORTIONS OF THE FSD FA FM 03Z TO 09Z.
NEAR THE WRMFNT...TORNADIC ACTIVITY WL BE A THREAT...ESP THRU 03Z
WHICH WOULD LIKELY BE NEAR THE NEB BORDER FROM GREGORY COUNTY TO
PARTS OF NW IA. ELSEWHERE...LARGE HAIL COULD BE A THREAT...ESP UP
TO AROUND I 90. INTERESTINGLY...THE THTE DIFFERENCE FM THE SFC TO
600MB IS NOT THAT HIGH...WHICH WOULD SUGGEST THAT WET MICROBURSTS
WOULD BE LIMITED TO THE STRONGEST CELLS...EITHER WITH SUPERCELLS OR
WITH THE STRONGEST CELLS OF AN ORGANIZED QLCS. BECAUSE OF THE MCS
THREAT TONIGHT...DECIDED TO EXPAND THE FFA A BIT WWD INTO YANKTON
COUNTY. THEY GOT A WIDESPREAD 1 TO 2.5 INCHES OF RAIN IN THOSE
LOCATIONS LAST NIGHT IN EXTREME SERN SD AND EXTREME NERN NEB. SO
FAR...TODAYS HIGHS LOOK PRETTY GOOD GIVEN THE FACT THAT SOME HIGHS
MAY BE REALIZED NEAR 00Z THIS EVENING. IN ADDITION...LATEST NAM
PAINTS MORE RAINFALL OVR THIS CWFA DURING THE EARLY AFTERNOON DUE TO
VERY STRONG ISENTROPIC LIFT AND RELATIVELY COOL AIR ALOFT.
&&
.AVIATION...
AVN IS A REAL CHALLENGE TODAY. RAIN COOLED STRATUS IS ABUNDANT OVR
MUCH OF THIS AREA THRU MIDDAY WITH IFR CONDS. VFR CONDS WL LIKELY
PREVAIL IN THE JAMES RIVER VALLEY THRU MIDDAY...BUT NAM RELATIVE
HUMIDITY TIME SECTIONS STRONGLY HINT THAT THESE AREAS WL FILL BACK
INTO MVFR THIS AFTERNOON. IT IS QUITE POSSIBLE THAT THIS AFTERNOON
THE KSUX AREA WL BE IN VFR TO HIGHER MVFR CONDS IF THE WRMFNT CONTS
TO MOVE NWD. BUT KFSD WL LIKELY STAY IN MVFR CONDS THRU THE
AFTERNOON. TONIGHT...A TS COMPLEX WL LIKELY MOVE ACROSS AREAS S OF I
90. TO THE NORTHWEST...THE KHON AREA COULD BEGIN TO CLEAR OUT LATE
TONIGHT BETWEEN 09Z AND 12Z. BUT PATCHY FOG COULD BE A THREAT IN
THAT AREA AROUND SUNRISE FRIDAY.
&&
.PREV DISCUSSION...
SCATTERED CONVECTION DEVELOPED ALONG THE 800MB AXIS OF
INSTABILITY/MOISTURE ADVECTION LATE LAST NIGHT BUT A MUCH LARGER
AREA OF CONVECTION DEVELOPED CLOSER TO THE 900MB FRONT IN NORTHERN
NEBRASKA. WITH PWAT VALUES AROUND 1.5 INCHES...RAINFALL RATES ARE
LIKELY TO EXCEED AN INCH AN HOUR AT TIMES AND SOME LOCATIONS ACROSS
NORTHEAST NEBRASKA AND NORTHWEST IOWA COULD END UP WITH AN INCH OR
TWO OF RAIN BY MID MORNING...WITH THE POTENTIAL FOR THAT MUCH MORE
AGAIN TONIGHT. BECAUSE OF THIS...WILL ISSUE A FLASH FLOOD WATCH FOR
TONIGHT FROM NORTHEAST NEBRASKA INTO NORTHWEST IOWA. EXPECT THE
MAJORITY OF THE CONVECTION TO WEAKEN BY LATE MORNING...BUT COULD SEE
SOME SPOTTY ACTIVITY THROUGHOUT THE DAY. EXPECT CONVECTION TO
REDEVELOP SOMEWHERE NEAR NORTH CENTRAL NEBRASKA INTO SOUTH CENTRAL
SD LATE THIS AFTERNOON WITH THIS ACTIVITY THEN SPREADING EAST AND
SOUTHEAST. THE SURFACE TO 925MB FRONT SHOULD FIND ITS WAY CLOSE TO
THE MISSOURI RIVER BY LATE AFTERNOON...WHICH WILL PUT OUR FAR SOUTH
AT RISK OF TORNADOES...SOME POTENTIALLY LARGE...WITH WELL BALANCED
SPEED AND DIRECTIONAL SHEAR AND A PRETTY CLASSIC LOOKING HODOGRAPH
FOR THE SOUTHERN TWO ROWS OF COUNTIES. OBVIOUS QUESTION THAT
UNFORTUNATELY CANNOT BE COMPLETELY ANSWERED IS WHAT AFFECT THE
MORNING CONVECTION AND MASSIVE AREAS OF STRATUS HAVE ON RETURN OF
MOISTURE/FRONT. FOR NOW...WILL BANK ON FAIRLY DEEP SOUTH TO
SOUTHEAST FLOW HAVING NO BIG PROBLEMS SETTING UP A FRONT OVER AT
LEAST NORTHERN NEBRASKA WHICH WILL AT A MINIMUM PUT OUR SOUTHERN
AREA IN A FLASH FLOOD RISK.
OTHERWISE...STILL SOME ELEVATED INSTABILITY ON FRIDAY SO WILL
CONTINUE THE AFTERNOON POPS FOR SHOWERS AND THUNDERSTORMS BUT NOT
BANKING ON A SEVERE THREAT. AFTER THIS...IT LOOKS PRETTY QUIET ON
SATURDAY AND SUNDAY WITH THE NEXT BETTER THREAT FOR RAIN AND
THUNDERSTORMS ON SUNDAY NIGHT.
BACKED OFF ON HIGHS TODAY A BIT WITH WIDESPREAD CLOUD COVER AND WILL
AIM FOR THE MID TO UPPER 60S OVER THE NORTH AND EAST CWA WITH UPPER
70S IN THE SOUTH. EXPECT TEMPERATURES TO FINALLY CLIMB TO NORMAL OR
ABOVE NORMAL ON FRIDAY AND SATURDAY AS WEST WINDS DEVELOP BEHIND
THIS WAVE. LOWS MAINLY IN THE 50S THROUGH EARLY NEXT WEEK SHOULD BE
PRETTY COMMON.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING TO 7 AM FRIDAY
FOR SDZ069-071.
MN...NONE.
IA...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING TO 7 AM FRIDAY
FOR IAZ002-003-012>014-020>022-031-032.
NE...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING TO 7 AM FRIDAY
FOR NEZ013-014.
&&
UPDATE...MJF
08/TEMEYERHazardous weather outlook, May 29, 11:25 AM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1125 AM CDT THU MAY 29 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1125 AM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... CHANCES FOR NON SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTERNOON THROUGH THIS AREA. HOWEVER IT IS NOT UNTIL LATE THIS AFTERNOON OR EARLY EVENING WHEN ORGANIZED SEVERE TYPE THUNDERSTORMS WILL DEVELOP. A HIGH RISK OF SEVERE THUNDERSTORMS EXISTS LATE THIS AFTERNOON AND ALL EVENING ALONG AND SOUTH OF A YANKTON SOUTH DAKOTA TO IOWA GREAT LAKES LINE. A MODERATE RISK EXISTS ADJACENTLY NORTH OF THAT AREA FOR THE REST OF SOUTHEAST SOUTH DAKOTA...AND ALONG I 90 IN SOUTHWEST MINNESOTA. AT THIS TIME...IT APPEARS THAT INITIAL SUPERCELL DEVELOPMENT COULD OCCUR NEAR A WARM FRONT LATE THIS AFTERNOON AND EARLY EVENING...NEAR THE SOUTH DAKOTA AND NEBRASKA BORDER AROUND GREGORY AND CHARLES MIX COUNTIES. IT IS IN THAT AREA WHERE INITIAL DESTABILIZATION SHOULD TAKE PLACE DUE TO PARTIAL CLEARING. THE STORMS WILL THEN LIKELY ORGANIZE AND MOVE EASTWARD AS THE EVENING PROGRESSES. THE HIGHEST THREAT FOR TORNADIC ACTIVITY...HAIL UP TO 2 INCHES IN DIAMETER AND 70 MPH STRAIGHT LINE WINDS EXISTS IN THE HIGH RISK AREA. ELSEWHERE...HAIL UP TO THE SIZE OF WALNUTS IS POSSIBLE...DECREASING IN SIZE HEADING NORTH OF I 90 WHERE STORMS WILL LIKELY BE MORE ELEVATED. IN ADDITION...BRIEF WIND GUSTS TO 60 MPH COULD OCCUR NEAR I 90 THIS EVENING...AGAIN DECREASING MOVING NORTHWARD INTO LOW LEVEL AIR THAT IS A BIT MORE STABLE. FLOODING... A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT FOR EXTREME SOUTHEAST SOUTH DAKOTA AND MUCH OF NORTHWEST IOWA...AS WELL AS EXTREME NORTHEAST NEBRASKA. RAINFALL RATES UNDER THE STRONGER CELLS THIS EVENING COULD EXCEED ONE INCH PER HOUR...CREATING URBAN FLOODING AND FLOODING OF SMALL CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 5 OR 6 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 29, 6:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
614 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 5 SSE TYNDALL 42.92N 97.83W
05/29/2008 E1.00 INCH BON HOMME SD PUBLIC
&&
DMORINLocal storm report, May 29, 6:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
615 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 SSE TYNDALL 42.92N 97.83W
05/29/2008 E1.00 INCH BON HOMME SD PUBLIC
&&
DMORINThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 3:28 AM CDT | Flash Flood Watch | FSD | Clay, Union, Yankton | 24 hr |
| May 29, 5:47 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 28 min |
| May 29, 6:01 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme | 14 min |
| May 29, 6:05 PM CDT | Tornado Warning | FSD | Bon Homme | 25 min |
| May 29, 6:16 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 29 min |
| May 29, 6:29 PM CDT | Tornado Warning | FSD | Bon Homme, Yankton | 31 min |
| May 29, 6:35 PM CDT | Tornado Warning | FSD | Bon Homme | 25 min |
| May 29, 6:47 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Turner | 28 min |
| May 29, 6:51 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 24 min |
| May 29, 6:54 PM CDT | Tornado Warning | FSD | Yankton | 24 min |
Nearby
Flash Flood Warnings in South Dakota, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.